MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PLEXA PROMRI S 60; ICD LEAD

BIOTRONIK SE & CO. KG PLEXA PROMRI S 60; ICD LEAD
Model Number 402265
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Shock from Patient Lead(s) (3162)
Date of Event 02/06/2026
Type of Reportable Event Death
Event or Problem Description
Patient had rv lead noise that lead to 3 inappropriate shock deliveries on (b)(6) 2026.The patient was seen in office and icd therapy was disabled.They remained in the hospital for a scheduled lead revision which occurred today (b)(6) 2026.During the laser sheath extraction the svc was inadvertently torn resulting in the patient expiring.There is no complaint regarding the device contributing to the expiration of the patient.The lead extraction was not completed, and there is no product expected to be returned.Should additional information be received this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.
 
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
PLEXA PROMRI S 60
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24377054
Report Number1028232-2026-00810
Device Sequence Number5572717
Product Code NVY
UDI-Device Identifier04035479140014
UDI-Public(01)04035479140014(17)230731
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number402265
Device Catalogue Number402265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Death;
Patient Age79 YR
Patient SexFemale